# SDR P5CA9600156

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Shorted
- Location: Nr 2 Led Switch
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN LEADING EDGE DEVICES WERE EXTENDED, THE NR 2 INDICATED AMBER.  AIRCRAFT RETURNED TO BLOCKS.  FOUND WIRING AT THE NR 2 POSITION SWITCH WAS SHORTING TO GROUND.  REPAIRED IAW STANDARD WIRING PRACTICES 20-10-13.
